# SDR SWAA2018030520222

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 38,764 hours, 22,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAILED A CAPACITY TEST AT M01669.   R & R THE BATTERY PACK IAW AMM AND DWG.
